# SDR CALA2022120503299

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 107,636 hours, 10,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L3 DOOR EMERGENCY BATTERY (M33406) LOW CAPACITY REFER HAEC O NON-ROUTINE NO.9499646.  SPEC NO.B77 7-33-3-7019.   REPLACE L3 DOOR EMERGENCY BATTERY (M334 06) BATTERY PACK AND TEST LT NORMAL.
